... pounds. Will this get better or do I need to change my medication when I go to the doctor on Friday?
Have been on trazodone for a month. I have terrible headaches of the morning and have gained 18?
- 9 May 2012 by tabadkins
- 9 May 2012
- depression, headache, anxiety, insomnia, trazodone, doctor, medication
Added 9 May 2012:
Was prescribed 200-300 mg a night. Have reduced to just 100 mg and don't sleep well and still have the headaches.
When I was on Cymbalta (anti-depressant) I had terrible headaches, I tried to stay on it for as long as I could thinking the headaches would get better in time, they never did and I had to switch meds. Talk to your doc, he may want to try something else for you as well. Doesn't mean you won't be able to take any anti-depressants, just need to find the right one for you. Kim.
Hello tabadkins. Time to try something else. Trazodone is first and foremost an antidepressant. It is perscribed off label for sleep disorders (where it fares better than that of the role of an antidepressant) I took Trazodone and stopped because my body had built up a tolerance to it. Given the past doses and your current one, I would try another drug. Regards, pledge
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2011 • 2 answers
Posted 20 May 2013 • 6 answers
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Posted 11 Jul 2013 • 3 answers
Posted 28 Sep 2013 • 6 answers
Posted 10 Jul 2016 • 3 answers